# SDR SWIA2025081400084

- Difficulty date: June 30, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,558 hours, 42,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 621 AND FS 625 AT STRINGER 17L IS CRACKED  (C-CHECK RO 08/13/2025)REMOVED AND REPLACED INTERCOSTAL BETWEEN FS621 AND FS625 AT STGR 17L IAW CRJ-200 SRM 51-42-21 AND SNIEO 600-35005 IDENTIFIER S02. REF CONTINUATION CARD FOR ALL WORK PERFORMED.
